# SDR DXTA200500984

- Difficulty date: September 25, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 9,145 hours, 7,314 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING PRESSURE ERRACTIC , BRAKES SEEM TO CATCH AND RELEASE, PRESSURE INCREASE AND DECREASE, FELT IN PEDALS.
